Topic of the discussion
Posted on 10/10/2018 15:14
hi has anybody taken olanzapine and not gained weight
Beginning of the discussion - 11/10/2018Olanzapine https://www.carenity.co.uk/forum/depression/treatments-for-depression/olanzapine-2583
Posted on 11/10/2018 10:18
@Hidden username Hello,
Thank you for starting your thread, I am sure other members will have some feedback for you :)
Also, please feel free to take a look at our medications section, here you can research medication and add them to your tracker: https://member.carenity.co.uk/medicaments/olanzapine-2329
Posted on 12/11/2018 14:17
Sorry, no I gained lots of weight but if they help I would take them. x
Posted on 12/11/2018 15:07
@Hidden username Thank you for sharing. yes, unfortunately it seems that antidepressants can cause weight gain but it can be worth it if you feel better.
Posted on 19/11/2018 18:41
I have tried to come off Lexapro because of weight gain and I am careful of what I eat. It is a bit of a downer to put on weight and I feel depressed about my fat face and being overweight does not suit me. I also have hypothyroid which makes me hold weight....
Posted on 07/12/2018 10:11
I put on masses of weight. Olanzapine is well known for it even though it helped I had to come off it at 22 stone
Posted on 07/12/2018 15:41
@Hidden username Thank you all for sharing your experiences :)
We also have a factsheet about the medication here where you can add your opinion so other patients can read what you have to say.